# SDR GTIA2021092035992

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 24,430 hours, 10,976 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AIR PACK 1 OVHT CAME ON IN FLIGHT DURING DESCENT ACCOMPANIED BY FAINT ACRID SMELL ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED RESET AND OPC OF THE PACK 1 TEMP CONTROL SYS IAW AMM 21-61-00 OPC GOOD AT THIS TIME NO DEFECT NOTED THIS CLEAR DMI #2843010 MOC NOTFIED PLACARD REMOVED DMI LOG UPDATED A/C OK FOR SERVICES
